# SDR YENA2023073100881

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 86,397 hours, 32,188 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2549, FLL-SDQ. 'DIRTY SOCK SMELL; COMPLIED WITH INFO NOTICE 2017-T016J SECTION B1 -8 PERFORMED ECS DECONTAMINATION LEVEL A PER AMM 21-00-00-615-802. NO DIRTY SOCKS SMELL DETECTED REF ITEM 2 FOR APU DEFERRAL.'
